# SDR GTIA040507

- Difficulty date: April 29, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT IB SEAT TRACK FS 1022-1309 CORRODED AND GOUGED.  SEAT TRACK REMOVED FROM 1032-1309.  LOCATED AND DRILLED SEAT TRACK AND SPLICES.  INSTALLED RT IB SEAT TRACK AND SPLICES.
